# SDR ASAA2025020956411

- Difficulty date: February 9, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 60,638 hours, 18,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A31319146A315
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN AT STR10L AND BETWEEN STA727G AND STA727H MVB030 SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY "A" REPAIR ON FUSELAGE SKINS PN: 146A3131-9 146A3151-93 AT STR10L BETWEEN STA 727G AND 727H IAW EA#800-53EA-28331 REV 00. SRXR430X.
